Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Tiredness, chest pain, constipation, blood in stools. Taking methadone. History of hepatitis. Cause of worry?

I have hep C and I ve had it for a few years I m also on methadone I ve been working on getting off and I ve gone down from 1700mg to 60mg. I started a new job and twice in a week I ve gotten dizzy sweaty but freezing and shaky I sat down drank some orange juice and we fine but I always feel like I have no energy I m always tired sometimes a just can t eat and I ve been getting chest pains and abdomanil pain which I though had to do with the methadone and constipation but there is now blood in my stool . Is this all conected? Shiuldi worry about it?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
The fact that you take methadone will make feel tired, dizzy, sweaty and all the symptoms you report. It will make you chronically constipated which can lead to internal hemorrhoids, which can end up bleeding. However this can only be certain by looking at them with a camera (colonoscopy). Blood in the stool is something that should not be taken lightly, as it could be something as simple as hemorrhoids, but as complicated as colon cancer. If you have been losing a lot of blood, then you can also become anemic, which can make you feel tired and dizzy.
I believe you should go to your gastroenterologist and consider getting a colonoscopy done.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor